# SDR MZZA2011030700008

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 39,150 hours, 12,764 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC05
- Part serial: 99031549
- Condition: Failed
- Location: Nr 1
- Part time: 37,230 hours, 12,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

BOTH EEC ALTN LIGHT ILLUMINATED.  CDU BITE TEST FOUND ADIRU NR 1 (LT) FAULTY.  REMOVED AND REPLACED SAME PER AMM 34-21-01.  ALL CHECK NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1445854,  S/N OFF 01549 UNIT, ADIRU, AI  OFF 29-3421-9-0002 1549, ON 29-3421-9-0010 0979.
